I’m down to 65 milligrams of Desipramene. My doctor said I’ll probably be at a point soon where the dosage will be so small it won’t matter, that I won’t feel the change in how I feel.
Today I feel it.
The last three days have been an exercise is extreme patience. Okay. I’ve done this for months now. I know altering the dose will give me some migraines. Some pain. It will hurt my stomach for a few days. And then all of that will die down, I’ll have a week or two to rest, and we’ll go down another few milligrams.
Only this time the stomach pain has been worse. I found myself really confused about how to go about managing it. I tried everything in my usual bag of tricks, heartburn medications, nausea medications, some bentyl-like medications (which never work on me unless they’re injectables) and finally I just said fuck it and took a quarter percocet with half a loaf of bread to cushion the fall.
I can’t even tell you how not fun and not successful that last one turned out to be.
The only thing that slightly helped was a medication called donnatal that I’ve taken on and off for years. It’s something a friend with crohns introduced me to and it sometimes (SOMETIMES) helps with pain. Unfortunately last night was the last dose I had.
I called my doctor today to make sure I could get it refilled but he wasn’t able to send it in until the very last minute and it never arrived at the pharmacy. When I called him after hours, he picked up and realized that the script had bounced back because it was a class 2 medication and needed to be handed in, signed, in person. (Something I could have likely done if we’d known that during the day!)
So tonight I’m basically screwed.
You know, sometimes I think the hardest thing about being chronically ill is finding the strength not to go into a full-fledged panic when you know you’re looking at a bad night.
Or maybe it’s the constant nausea.
It’s probably the nausea.
Powered by Facebook Comments